# SDR TWAA9908501

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 7-14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EGRESS LIGHTS INOPERATIVE FROM ROW 7 TO 14, AND ROW 22 TO AFT CABIN.  ACCOMPLISHED A SPLICE TO A CUT FEEDER CABLE FOR ROWS 7 TO 9.  REPLACED A FLEX FEEDER LINE (P/N 5853-1) FOR ROW 9 TO 14, AND REPLACED THE BATTER PACK FOR THE AFT CABIN.  CHECK-C 6-25-98 STL.
